# SDR ASAA2014022307298

- Difficulty date: February 23, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 64,887 hours, 42,318 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 654659249
- Condition: Corroded
- Location: Bs 787-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRACK LBL 3 IS CORRODED AROUND NUTPLATES, BS 787-847.  ACFT GROUNDED. REPAIRED CARGO TRACK IAW SRM 55-00-53-2R-1.
